# SDR 04FDEA02751

- Difficulty date: September 20, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 43,871 hours, 8,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: A6A71231
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY COMPARTMENT, LONGERON 38R END SPLICE AT BETWEEN STA   Y= 6-100 TO STA Y= 1139 CRACKED.  CRACKED AREA AT CENTER ACCESSORY COMPARTMENT, LONGERON 38R END SPLICE AT BETWEEN STA Y= 6-100 TO STA Y= 1139 TRIMMED OUT AS PER SRM 53-00-01 VOL I AND EA NR 1-5310-77963 FIGURE 2.  REPAIR STRAP FABRICATED AND INSTALLED AS PER EA NR 1-5310-77963, TITLE:  FUSELAGE, MAIN FRAME, CAC COMPARTMENT BODY STATION 6-100, LONGERON 38 (RT) SPLICE   REPAIR.
